# SDR UPS07549522

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1 BULB INOP IN EMERGENCY LIGHTS ARMED/DISARMED ANNUN LIGHT.  RELAMPED, OPS CHECK GOOD.
